# SDR YENA2023101101219

- Difficulty date: October 9, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N534JB
- Make and model: Airbus A320-232
- Aircraft serial: 01705
- Aircraft time: 81,041 hours, 29,487 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: DURING EMERGENCY LIGHT TEST FWD EPSU SHOWS UNIT FAULT WHEN PRESSING P/B TEST AT FWD GALLEY AREA; REF AEROMAN WO 2023 276/1 NR 483190 REMOVED AND REPLACED POWER SUPPLY UNIT (EPSU) AND SLIDE RAFT DOOR 831 AT FWD GALLEY ARE IAW AMM 33-51-38-000-001-A AND AMM 33-51-38-400-001-A AND AMM 25-62-44-000-012-A AND AMM 25-62-400-400-007-A AND PERFORMED OPERATIONAL TEST IS OK. WORK PERFORMED BY AEROMAN TECH 8607514 AND RII PERFORMED BY AEROMAN QC S ASCENCIO STAMP 284.
